# SDR DHL2004803530

- Difficulty date: April 12, 2004
- Submitted: May 19, 2004
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- Aircraft time: 79,338 hours, 29,421 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 79,338 hours, 29,421 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ACCESSORY COMPT. FRAME CRACK 1.000, STA. 55.000 L-24L (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW DC8 SRM 53-2-0 FIG.2. TRIMMED OUT DAMAGED FRAME SEGMENT AND FABRICATED 2EA ANGLE DOUBLER AND NEW FRAME SEGMENT (ALCLAD 7075-0 0.071) IAW DC8 SRM 53-2-0 FIG.2. HEAT TREATED IAW DC8 SRM 51-1-1 PG. 1,13,17. CLEANED, TREATED AND PRIMED IAW DC8 SRM 51-1-8B. INSTALLED 2EA ANGLE DOUBLER AND NEW FRAME SEGMENT IAW DC8 SRM 51-1-21 PG.1, DC8 SRM 51-1-20D PG.9.
